Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness due to severe anxiety, agoraphobia, acrophobia, abdominal disturbances, belching. Medicines without side effects?

My problems of dizziness (Light headeed) are related to severe anxiety and panic disorder incl. phobias i.e. Agoraphobia (Panic disorder) and Acrowphobia (heights) and avoiding situations and not facing it. Also I am having severe abdominal disturbances with constant belching . What medications should I use without any side effects and addiction and for how long.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Your problems can easily be dealt with without any side effect by ayurvedic medicines and panch karma. In such cases I usually advise the patient to remain in company and avoid lonely sittings and develop some hobby to remain active. Avoid spicy and stale foods. Abdominal complaints can be cured with chitrakadi vati and shiro dhara is a procedure offered to relax mind. Cap strewin will cure phobias. Better consult some ayurvedic doctor.
Answered: Tue, 22 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor